# SDR AU000403

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Propeller: Mcauly D3A34C404
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Collector Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE UNDER FUSELAGE FLOOR IN RT FUEL COLLECTOR TANK COMPARTMENT.  EXTENSIVE DAMAGE CAUSED TO WIRING LOOM LOCATED BETWEEN THE COLLECTOR TANK AND THE FLOOR PANEL.  SUSPECT CAUSED BY SPARKS FROM THE RIGHT EXHAUST TAILPIPE IGNITING LEAKING BOOST PUMP FUEL AND LEAKING ENGINE OIL.
